antibiotics causing eczema?

Hadleigh - posted on 07/27/2009 ( 2 moms have responded )

43

18

4

My son has been on antibiotics since he was 9 weeks old (he is now just over 5 months) once a day, because he has reflux of the kidneys. Since he has been on them he has developed eczema and it is getting worse. othing seems to work to control it. I have ruled out all the typical factors such as washing powders, food etc. Has anyone elses child had this happen with long term use of antibiotics? am going to get in touch with the peadiatrition but getting a reply can take a few days and i am starting to tear my hair out over it!

2 Comments

View replies by

Bianca - posted on 07/27/2009

4

11

2

Both my kids (5 months and 5 yrs) & myself suffer from excema. It's hereditory. Once the course of antibiotics have been completed, the excema will get better. What helps is rooibos tea products, molocort 1% and alergex. U can try by putting a cup of rooibos tea in baby's bath water and rub him out with a mixture of molocort combined with non perfumed aqueous cream. There are lots of creams available for excema these days and they are all very expensive but what works for all of us ( myself included) is definately the rooibos tea products. It may not be advisable to use alergex while on antibiotics and baba may be too small. You will need to consult your paedritrician.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms